TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
MamaBear Offline
Me
Average Joe
***
 
MamaBear's Avatar
 
Name: *Spiffy nickname*
Gender: Female
Location: Chaotic California

Posts: 156
Blog Entries: 1
Join Date: September 2nd 2009

Unhappy I'm a little scared... - November 7th 2009, 10:08 AM

Well I went to the docter today about my depression.
She is putting me on these pills....I talked to my sister and she said that they put her on them before...
her words were "yeah they help you with your depression but....you kinda don't feel anything anymore...no happyness...its hard to even laugh....its like you some type of shell or zombie....you end up losing yourself...."
I'm so scared...I have no idea what to do....
I can't deal feeling like I want to fall down to the ground and sit there forever crying but...I don't want to become a shell either.....
What should I do?
   
  (#2 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2319
Join Date: January 31st 2009

Re: I'm a little scared... - November 7th 2009, 01:38 PM

Hey there.
If your docotor has put you on these pills you should take them. If it comes to a certain point where you have been taking them a while and there is no change or if you they are making you become a 'shell', then go back to see your docotor and talk to her about it and see if they can change them.

How'ever all types of pills have all different types of affects on people, so just because this happend to your sister, does not mean it will happen to you.
Everything is worth a try.
Hope you're okay.
Jess x


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#3 (permalink)) Old
Jacksonian Offline
Member
I've been here a while
********
 
Jacksonian's Avatar
 
Name: Jackson
Gender: Male
Location: 3rd Rock from the Sun

Posts: 1,522
Blog Entries: 2
Join Date: November 6th 2009

Re: I'm a little scared... - November 7th 2009, 04:07 PM

Hey XxForeverForgottenxX, try to think of something you find funny. Even if it takes a day to find it, try. I say this because, laughter is the sun that drives winter from our faces. When you start laughing you will really like it. But you just have to find laughter, nothing crude or rude just clean and you will be happy. The depression will flee. Try it and let us know.
   
Closed Thread

Bookmarks

Tags
scared

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.